Alert archive / Mississippi / Tornado Warnings in 2005

Tornado Warning 91, NWS Jackson, MS

April 6, 20054 counties in Mississippi

NWS Jackson, MS issued this tornado warning at Apr 6, 2005, 4:27 PM CDT for 4 counties in Mississippi. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 6, 2005, 4:27 PM CDT (21:27 UTC)
Expired
Apr 6, 2005, 5:30 PM CDT
In force
63 min
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

Counties Covington County, MS, Forrest County, MS, Jones County, MS, Lamar County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 104 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 6, 11:05 AM CDTTornado WatchSPC8 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 9.5 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2005-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 268 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2005-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 278 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
268 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
618 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
278 m²/s²
0-3 km storm-relative helicity
332 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KJAN 062128
TORJAN
MSC031-035-067-073-062230-
/O.NEW.KJAN.TO.W.0091.050406T2127Z-050406T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON MS
427 PM CDT WED APR 6 2005

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN COVINGTON COUNTY IN SOUTHEAST MISSISSIPPI
  NORTHERN FORREST COUNTY IN SOUTHEAST MISSISSIPPI
  THIS INCLUDES THE CITY OF PETAL
  JONES COUNTY IN SOUTHEAST MISSISSIPPI
  THIS INCLUDES THE CITIES OF...PINE BELT AIRPORT...LAUREL...
  ELLISVILLE
  NORTHERN LAMAR COUNTY IN SOUTHEAST MISSISSIPPI
  THIS INCLUDES THE CITY OF WEST HATTIESBURG

* UNTIL 530 PM CDT

* AT 427 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 9 MILES
  SOUTHWEST OF SUMRALL...OR ABOUT 11 MILES NORTHEAST OF COLUMBIA...
  MOVING NORTHEAST AT 40 MPH.

* THE TORNADO IS EXPECTED TO BE NEAR...
  SUMRALL BY 435 PM CDT
  PINE BELT AIRPORT AND I-59 EXIT 76 AIRPORT PIB BY 450 PM CDT
  ELLISVILLE BY 505 PM CDT
  LAUREL BY 515 PM CDT
  9 MILES SOUTHEAST OF MOSS BY 520 PM CDT
  SANDERSVILLE BY 525 PM CDT

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3142 8966 3121 8966 3144 8892 3182 8893
      3181 8923

$$

GRG
2 follow-up statements
000 
WWUS54 KJAN 062148
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
447 PM CDT WED APR 6 2005

MSC035-073-062157-
/O.CAN.KJAN.TO.W.0091.000000T0000Z-050406T2230Z/
FORREST MS-LAMAR MS-
447 PM CDT WED APR 6 2005

...THE TORNADO WARNING FOR LAMAR AND FORREST COUNTIES IS CANCELLED...

LAT...LON 3154 8949 3144 8946 3144 8892 3182 8893
      3181 8923

$$

MSC031-067-062230-
/O.CON.KJAN.TO.W.0091.000000T0000Z-050406T2230Z/
COVINGTON MS-JONES MS-
447 PM CDT WED APR 6 2005

...A TORNADO WARNING CONTINUES UNTIL 530 PM CDT FOR JONES AND
SOUTHEASTERN COVINGTON COUNTIES...

AT 443 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR SANFORD...OR ABOUT
6 MILES WEST OF PINE BELT AIRPORT...MOVING NORTHEAST AT 40 MPH.

THE TORNADO WILL BE NEAR...
  I-59 EXIT 80 BY 455 PM CDT
  I-59 EXIT 85 HWY 590 AT ELLISVILLE BY 500 PM CDT
  I-59 EXIT 88 AND ELLISVILLE BY 505 PM CDT
  I-59 EXIT 90 US HWY 11 BY 510 PM CDT
  LAUREL BY 515 PM CDT
  SANDERSVILLE AND I-59 EXIT 104 AT SANDERSVILLE BY 525 PM CDT

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3154 8949 3144 8946 3144 8892 3182 8893
      3181 8923

$$

GRG
000 
WWUS54 KJAN 062158
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
459 PM CDT WED APR 6 2005

MSC031-062209-
/O.CAN.KJAN.TO.W.0091.000000T0000Z-050406T2230Z/
COVINGTON MS-
459 PM CDT WED APR 6 2005

...THE TORNADO WARNING FOR COVINGTON COUNTY IS CANCELLED...

LAT...LON 3161 8939 3144 8939 3144 8892 3182 8893
      3181 8923

$$

MSC067-062230-
/O.CON.KJAN.TO.W.0091.000000T0000Z-050406T2230Z/
JONES MS-
459 PM CDT WED APR 6 2005

...A TORNADO WARNING CONTINUES UNTIL 530 PM CDT FOR JONES COUNTY...

AT 454 PM CDT...A TORNADO WAS REPORTED.  THIS TORNADO WAS LOCATED
NEAR I-59 EXIT 80...OR ABOUT 7 MILES WEST OF ELLISVILLE...MOVING
NORTHEAST AT 40 MPH.

THE TORNADO WILL BE NEAR...
  I-59 EXIT 90 US HWY 11 AND I-59 EXIT 88 BY 505 PM CDT
  LAUREL BY 510 PM CDT
  8 MILES SOUTHEAST OF MOSS BY 520 PM CDT
  SANDERSVILLE AND I-59 EXIT 104 AT SANDERSVILLE BY 525 PM CDT

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3161 8939 3144 8939 3144 8892 3182 8893
      3181 8923

$$

GRG

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Apr 6, 2:14 PM CDT, 2 hours 13 minutes earlier.

Area forecast discussion, Apr 6, 2:14 PM CDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
214 PM CDT WED APR 6 2005

...SEVERE THUNDERSTORM AND TORNADO OUTBREAK TO CONTINUE INTO LATE
EVENING HOURS...

.SHORT TERM...NUMEROUS HAIL AND TORNADO REPORTS HAVE COME IN TODAY
THUS FAR. THERE DOES APPEAR TO BE A SLIGHT TREND DEVELOPING IN THE
MODE OF SEVERE. THE FREQUENCY OF TORNADIC SUPERCELL DEVELOPMENT
APPEARS TO BE DIMINISHING SLIGHTLY WHILE THE DEVELOPMENT OF HAIL
PRODUCING SUPERCELLS IS INCREASING SLIGHTLY. VAD WIND PROFILES OFF
OF THE JACKSON RADAR STILL SHOW A STRONGLY VEERING WIND PROFILE IN
THE LOWER LEVELS...WHICH MAKES ME THINK THAT THIS TREND MIGHT BE
TEMPORARY. FACTOR THAT IN WITH LOW LCL HEIGHTS...HIGH SHEAR...AND
INSTABILITY...AND THE SEVERE AND TORNADIC WEATHER CONTINUES FOR THE
OUTLOOK AREA. THE CURRENT POSITION OF THE COLD FRONT IS MORE OR LESS
ALONG THE RIVER. WE SHOULD REMAIN UNDER THE GUN UNTIL THE FRONT
PASSES THROUGH THE AREA LATE THIS EVENING. ALL SEVERE CONVECTIVE
PARAMETERS ARE EXPECTED TO REMAIN HIGH THROUGH THE EVENING HOURS.
THEREFORE...HAVE CHOSEN TO MAINTAIN THE STRONG WORDING IN THE ZONES
AND IN OTHER PRODUCTS.

AFTER THE FRONT PASSES BY LATE THIS EVENING...THERE WILL STILL BE A
CHANCE FOR SOME SEVERE HAIL PRODUCING THUNDERSTORMS AS THE UPPER LOW
CIRCULATION PASSES OVERHEAD. WITH COOLING TEMPS ALOFT...LAPSE RATES
WILL STEEPEN...THUS HELPING TO ENABLE FURTHER CONVECTIVE
DEVELOPMENT. HOWEVER...THE TORNADIC CONCERNS WILL END AS THE
BOUNDARY LAYER STABILIZES.

.LONG TERM...NOT TOO MUCH TO CHANGE IN THE LONG TERM. CLOUDS LOOK TO
REMAIN THROUGH THE OVERNIGHT HOURS THURSDAY AND UNTIL MIDDAY FRI
BEFORE SKIES FINALLY BEGIN TO CLEAR OUT. SHOWERS WILL FINALLY START
TO END FRIDAY MORNING AS THE THE UPPER LOW AND SFC LOW MOVE OFF TO
THE EAST. THIS WILL HELP KEEP TEMPS DOWN DURING THE DAY FRIDAY AND
WITH H9 TEMPS ONLY 9C MID 60S STILL LOOK GOOD ACROSS A MAJORITY OF
THE CWA.

QUIET WEATHER EXPECTED SATURDAY AS AN UPPER LEVEL RIDGE BUILDS IN.
THIS WILL ALLOW TEMPS TO START TO WARM UP QUICKLY WITH LOWER TO MID
70S. TEMPS WILL CONTINUE TO WARM UP INTO SUN AS SOUTHERLY LL WINDS
BRING IN H85 TEMPS OF 14C BY SUN AFTERNOON.

AS PREVIOUS DISCUSSION MENTIONED STORM SYSTEM COMING IN AT THE
BEGINNING OF NEXT WEEK IS GETTING STRONGER AND WETTER. WILL CONTINUE
TO BUMP UP THE POPS FOR MON. WILL ALSO STAY AROUND MEX GUIDANCE FOR
TEMPS IN DAYS 5 THROUGH 7. THIS IS STILL 5 DAYS OUT BUT GFS NOW
SHOWING H85 FLOW OF 50+KTS AND ALL OF THE EXTENDED MODELS ARE NOW
SHOWING THE CLOSED LOW AND TROUGH AXIS NEGATIVELY TILTED. THIS IS
FIVE AND 6 DAYS OUT BUT MODELS ARE SHOWING ANOTHER POSSIBLE SEVERE
WEATHER EVENT. SHEAR LOOKS INCREDIBLE WITH THIS SYSTEM BUT FRCST
SNDGS SHOW THESE STORMS POSSIBLY ELEVATED. WILL NOW START TO MENTION
THIS IN THE HWO. LATER FORECAST AND MODEL RUNS WILL START TO HAVE A
BETTER HANDLE ON THIS SITUATION. /CAB/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       53  68  54  67 /  40  50  20  10
MERIDIAN      58  70  53  68 /  60  40  30  20

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH UNTIL MIDNIGHT THURSDAY FOR MSZ026-MSZ027-
     MSZ028-MSZ029-MSZ030-MSZ031-MSZ032-MSZ033-MSZ037-MSZ038-
     MSZ039-MSZ043-MSZ044-MSZ045-MSZ046-MSZ048-MSZ049-MSZ050-
     MSZ051-MSZ052-MSZ054-MSZ055-MSZ056-MSZ057-MSZ058-MSZ062-
     MSZ063-MSZ064-MSZ065-MSZ066-MSZ072-MSZ073-MSZ074.

LA...NONE.
AR...NONE.
&&

99/99
Hazardous weather outlook, Apr 6, 2:07 PM CDT, 2 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
207 PM CDT WED APR 06 2005

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
071907-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
207 PM CDT WED APR 06 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TONIGHT AND THURSDAY...

...THUNDERSTORMS...
SEVERE WEATHER WILL CONTINUE  THIS AFTERNOON AND EVENING OVER THE
ENTIRE OUTLOOK AREA...WITH THE GREATEST RISK OVER CENTRAL AND
EASTERN PORTIONS OF MISSISSIPPI. A COMBINATION OF VERY UNSTABLE
AIR...STRONG WIND SHEAR...AND AN APPROACHING STRONG LOW PRESSURE
SYSTEM...WILL CONTINUE TO ALLOW FOR THE SEVERE WEATHER EVENT TO
CONTINUE INTO THE LATE EVENING HOURS

AS AN ASSOCIATED COLD FRONT MOVES THROUGH THE AREA THIS AFTERNOON
AND EVENING...THE SEVERE THUNDERSTORM AND TORNADIC ACTIVITY WILL
CONTINUE. THE MAIN CONCERNS ARE EXPECTED  TO CONTINUE TO BE FOR
HAIL AND TORNADOES AS THE PRIMARY CONCERNS AND HIGH WINDS AS THE
SECONDARY CONCERN.

THE ACTIVITY SHOULD DIMINISH AROUND MIDNIGHT AS THE FRONT MOVES
EAST OF THE AREA. HOWEVER...A FEW...ISOLATED SEVERE (HAIL
PRODUCING) THUNDERSTORMS COULD DEVELOP AFTER MIDNIGHT AS THE
CENTER OF THE UPPER LOW MOVES OVERHEAD.

...FLOODING...
HEAVY RAINFALL WILL BE POSSIBLE OVER THE ENTIRE OUTLOOK AREA
THROUGH MIDNIGHT...WITH THE HEAVIEST RAINFALL OCCURRING EAST OF
THE NATCHEZ TRACE...OVER SOUTHERN AND EASTERN MISSISSIPPI. THE
PERPETUAL REDEVELOPMENT OF THUNDERSTORMS  WILL ALLOW FOR ONE TO
THREE MORE INCHES OF RAINFALL...WITH LOCALLY HEAVIER AMOUNTS
POSSIBLE. FOR THIS REASON...A FLASH FLOOD WATCH IS IN EFFECT FOR
MAINLY AREAS EAST OF THE NATCHEZ TRACE THROUGH MIDNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH WEDNESDAY...

...DAYS TWO AND THREE...THURSDAY NIGHT THROUGH SATURDAY NIGHT...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

...DAYS FOUR THROUGH SEVEN...SATURDAY NIGHT THROUGH WEDNESDAY...
STRONG TO SEVERE STORMS WILL ONCE AGAIN BE POSSIBLE NEXT WEEK
MONDAY AND INTO TUESDAY.

MODELS CONTINUE TO SHOW ANOTHER STRONG SYSTEM MOVE INTO THE
REGION DURING THE BEGINNING OF NEXT WEEK.  IT IS STILL TO EARLY
TO TELL WHAT IF ANY SEVERE WEATHER WILL OCCUR BUT LATEST MODEL
TRENDS CONTINUE TO GET STRONGER AND WETTER WITH THE SYSTEM.  AS A
SURFACE LOW PRESSURE SYSTEM MOVES THROUGH THE SOUTHERN PLAINS
WARM MOIST AIR WILL ONCE AGAIN PUSH NORTH OUT OF THE GULF. AT THE
SAME TIME A STRONG UPPER LEVEL SYSTEM WILL BEING TO PUSH THROUGH
THE CENTRAL UNITED STATES AND PROVIDE THE LIFT FOR THUNDERSTORM
DEVELOPMENT.  STAY TUNED TO THE NATIONAL WEATHER SERVICE FOR
FURTHER UPDATES ON THIS SITUATION.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTER GROUPS...HAM RADIO
OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF
SEVERE WEATHER OPERATIONS...WILL BE REQUIRED THROUGH MIDNIGHT
TONIGHT.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Apr 6, 3:52 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
352 PM CDT WED APR 06 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     TSTM WND DMG     MOUNT OLIVE             31.76N 89.66W
04/06/2005                   COVINGTON          MS   EMERGENCY MNGR

            SEVERAL TREES DOWN IN MOUNT OLIVE.

0230 PM     NON-TSTM WND DMG 4 SW FANNIN             32.38N 90.01W
04/06/2005                   RANKIN             MS   NWS EMPLOYEE

            TREES DOWN AROUND THE RESERVIOR AREA.

0335 PM     TSTM WND DMG     12 NW MAGEE             31.99N 89.88W
04/06/2005                   SIMPSON            MS   AIRPLANE PILOT

            NUMEROUS TREES DOWN AROUND EVERETT.

&&

DB
Local storm report, Apr 6, 3:54 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
354 PM CDT WED APR 06 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     TSTM WND DMG     12 NW MAGEE             31.99N 89.88W
04/06/2005                   SIMPSON            MS   EMERGENCY MNGR

            NUMEROUS TREES DOWN AROUND EVERETT.

&&

LJW/MW
Local storm report, Apr 6, 4:03 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
403 PM CDT WED APR 06 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     TSTM WND DMG     1 S PUCKETT             32.07N 89.78W
04/06/2005                   RANKIN             MS   TRAINED SPOTTER

            TREES ON HWY 13.

0335 PM     TSTM WND GST     1 S PUCKETT             32.07N 89.78W
04/06/2005  60 MPH           RANKIN             MS   TRAINED SPOTTER

            WING GUST ESTIMATED BY TRAINED STORM SPOTTER.

0325 PM     TSTM WND DMG     5 N WALNUT GROVE        32.67N 89.46W
04/06/2005                   LEAKE              MS   EMERGENCY MNGR

            SEVERAL TREES DOWN OVER 487 AND A BARN DESTROYED.

0235 PM     TSTM WND DMG     BROOKHAVEN              31.58N 90.45W
04/06/2005                   LINCOLN            MS   EMERGENCY MNGR

            4 TRAILERS DESTROYED AND 40 TO 60 FEET OF THE VET OFFICES
            ROOF WAS BLOWN OFF.

&&

DB
Local storm report, Apr 6, 4:16 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
416 PM CDT WED APR 06 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             SW KOSCIUSKO            33.06N 89.59W
04/06/2005  0.50 INCH        ATTALA             MS   EMERGENCY MNGR

            FIRE FIGHTER REPORTED DIME SIZE HAIL IN SW ATTALA COUNTY

&&

MME
Local storm report, Apr 6, 4:22 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
422 PM CDT WED APR 06 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HAIL             CONEHATTA               32.46N 89.27W
04/06/2005  0.75 INCH        NEWTON             MS   EMERGENCY MNGR

0400 PM     FLASH FLOOD      SALLIS                  33.02N 89.76W
04/06/2005                   ATTALA             MS   EMERGENCY MNGR

            ROADS WASHED AWAY AND WATER OVER BRIDGE IN SALLIS.

0325 PM     TSTM WND DMG     5 NW KOSCIUSKO          33.11N 89.65W
04/06/2005                   ATTALA             MS   EMERGENCY MNGR

            NUMEROUS TREES DOWN OVER HWY 19N. ROAD IS BLOCKED.

0245 PM     HAIL             2 SE RUTH               31.36N 90.29W
04/06/2005  1.75 INCH        LINCOLN            MS   EMERGENCY MNGR

1245 PM     FUNNEL CLOUD     MERIDIAN                32.38N 88.71W
04/06/2005                   LAUDERDALE         MS   EMERGENCY MNGR

            FUNNEL CLOUD REPORTED OVER MEI NAS

1240 PM     TSTM WND DMG     6 SE COLLINSVILLE       32.43N 88.77W
04/06/2005                   LAUDERDALE         MS   EMERGENCY MNGR

            FEW TREES DOWN AND ONE TREE DAMAGED A HOME IN THE
            SUQUALENA AREA.

&&

LJW/MW
Local storm report, Apr 6, 4:27 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
427 PM CDT WED APR 06 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HAIL             KOSCIUSKO               33.06N 89.59W
04/06/2005  0.88 INCH        ATTALA             MS   EMERGENCY MNGR

            AT THE EOC.

&&

DB

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 4:17 AM CDTSevere Thunderstorm WarningJANHumphreys, Issaquena, Sharkey58 min
Apr 6, 4:53 AM CDTSevere Thunderstorm WarningJANSharkey, Yazoo67 min
Apr 6, 4:57 AM CDTTornado WarningJANHolmes, Humphreys48 min
Apr 6, 5:03 AM CDTSevere Thunderstorm WarningJANIssaquena, Warren57 min
Apr 6, 5:35 AM CDTSevere Thunderstorm WarningJANWarren70 min
Apr 6, 5:52 AM CDTSevere Thunderstorm WarningJANGrenada53 min
Apr 6, 5:52 AM CDTSevere Thunderstorm WarningJANCarroll, Montgomery55 min
Apr 6, 6:04 AM CDTSevere Thunderstorm WarningJANHolmes41 min
Apr 6, 6:13 AM CDTTornado WarningJANCopiah49 min
Apr 6, 6:20 AM CDTSevere Thunderstorm WarningJANHinds, Madison, Yazoo70 min
Apr 6, 6:26 AM CDTSevere Thunderstorm WarningJANWebster64 min
Apr 6, 6:40 AM CDTTornado Warning EmergencyJANRankin, Simpson65 min
Apr 6, 7:30 AM CDTSevere Thunderstorm WarningJANMadison, Yazoo60 min
Apr 6, 7:36 AM CDTTornado WarningJANMadison54 min
Apr 6, 7:41 AM CDTTornado Warning EmergencyJANRankin, Scott64 min
Apr 6, 8:01 AM CDTSevere Thunderstorm WarningJANSimpson44 min
Apr 6, 8:08 AM CDTTornado WarningJANLeake67 min
Apr 6, 8:12 AM CDTTornado WarningJANSimpson48 min
Apr 6, 8:18 AM CDTTornado WarningJANAttala, Leake, Madison42 min
Apr 6, 8:19 AM CDTTornado WarningJANJefferson Davis, Lawrence, Marion56 min
Apr 6, 8:21 AM CDTTornado WarningJANRankin39 min
Apr 6, 8:32 AM CDTTornado WarningJANRankin, Scott, Smith58 min
Apr 6, 8:34 AM CDTSevere Thunderstorm WarningJANBolivar26 min
Apr 6, 8:41 AM CDTTornado WarningJANNeshoba64 min
Apr 6, 8:45 AM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey60 min
Apr 6, 8:58 AM CDTSevere Thunderstorm WarningJANWinston62 min
Apr 6, 9:02 AM CDTTornado WarningJANSimpson43 min
Apr 6, 9:10 AM CDTTornado WarningJANCovington, Jefferson Davis, Lawrence, Marion65 min
Apr 6, 9:15 AM CDTFlash Flood WarningJANAttala2 hr
Apr 6, 9:20 AM CDTTornado WarningJANWinston55 min
Apr 6, 9:27 AM CDTTornado WarningJANScott, Smith63 min
Apr 6, 9:30 AM CDTTornado WarningJANLawrence, Lincoln60 min
Apr 6, 9:31 AM CDTFlash Flood WarningJANSimpson, Smith4 hr
Apr 6, 9:40 AM CDTTornado WarningJANJefferson Davis, Lawrence, Marion50 min
Apr 6, 9:45 AM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Holmes, Humphreys, Leflore60 min
Apr 6, 9:58 AM CDTTornado WarningJANSimpson, Smith62 min
Apr 6, 10:02 AM CDTSevere Thunderstorm WarningJANCopiah, Hinds, Rankin, Simpson58 min
Apr 6, 10:14 AM CDTTornado WarningJANCovington, Jefferson Davis46 min
Apr 6, 10:22 AM CDTTornado WarningJANJefferson Davis, Lawrence68 min
Apr 6, 10:27 AM CDTSevere Thunderstorm WarningJANAdams63 min
Apr 6, 10:28 AM CDTSevere Thunderstorm WarningJANMadison, Rankin47 min
Apr 6, 10:31 AM CDTTornado WarningJANLamar, Marion59 min
Apr 6, 10:38 AM CDTTornado WarningJANJasper, Newton67 min
Apr 6, 10:44 AM CDTTornado WarningJANCarroll, Leflore61 min
Apr 6, 10:49 AM CDTTornado WarningJANCarroll, Holmes, Montgomery56 min
Apr 6, 10:55 AM CDTTornado WarningJANCovington, Jones, Smith65 min
Apr 6, 10:58 AM CDTTornado WarningJANLamar, Marion62 min
Apr 6, 11:05 AM CDTTornado WarningJANCovington, Jefferson Davis, Simpson25 min
Apr 6, 11:17 AM CDTFlash Flood WarningJANAttala118 min
Apr 6, 11:21 AM CDTFlash Flood WarningJANCarroll, Grenada, Montgomery3 hr
Apr 6, 11:21 AM CDTTornado WarningJANForrest54 min
Apr 6, 11:37 AM CDTTornado WarningJANLauderdale, Newton53 min
Apr 6, 11:39 AM CDTTornado WarningJANJasper66 min
Apr 6, 11:43 AM CDTTornado WarningJANJones62 min
Apr 6, 12:02 PM CDTTornado WarningJANClarke58 min
Apr 6, 12:21 PM CDTTornado WarningJANKemper, Lauderdale54 min
Apr 6, 12:31 PM CDTSevere Thunderstorm WarningJANLeflore, Sunflower74 min
Apr 6, 12:56 PM CDTTornado WarningJANClarke64 min
Apr 6, 1:08 PM CDTTornado WarningJANLauderdale52 min
Apr 6, 1:50 PM CDTSevere Thunderstorm WarningJANAdams, Franklin55 min
Apr 6, 1:51 PM CDTTornado WarningJANHinds24 min
Apr 6, 1:52 PM CDTSevere Thunderstorm WarningJANRankin, Scott, Simpson53 min
Apr 6, 1:57 PM CDTSevere Thunderstorm WarningJANCopiah48 min
Apr 6, 2:03 PM CDTSevere Thunderstorm WarningJANLeake, Madison42 min
Apr 6, 2:04 PM CDTSevere Thunderstorm WarningJANLincoln56 min
Apr 6, 2:21 PM CDTSevere Thunderstorm WarningJANHinds, Rankin69 min
Apr 6, 2:21 PM CDTTornado WarningJANFranklin, Lincoln39 min
Apr 6, 2:27 PM CDTSevere Thunderstorm WarningJANForrest48 min
Apr 6, 2:30 PM CDTTornado WarningJANMarion45 min
Apr 6, 2:32 PM CDTTornado WarningJANRankin58 min
Apr 6, 2:34 PM CDTSevere Thunderstorm WarningJANLawrence41 min
Apr 6, 2:37 PM CDTFlash Flood WarningJANRankin, Scott113 min
Apr 6, 2:43 PM CDTSevere Thunderstorm WarningJANCopiah, Simpson77 min
Apr 6, 2:51 PM CDTSevere Thunderstorm WarningJANLeake, Scott54 min
Apr 6, 2:51 PM CDTTornado WarningJANCovington, Jefferson Davis, Lamar39 min
Apr 6, 2:54 PM CDTFlash Flood WarningJANCopiah, Simpson2 hr
Apr 6, 2:58 PM CDTSevere Thunderstorm WarningJANLincoln47 min
Apr 6, 3:00 PM CDTTornado WarningJANCopiah60 min
Apr 6, 3:02 PM CDTTornado WarningJANScott58 min
Apr 6, 3:06 PM CDTTornado WarningJANKemper, Leake, Neshoba54 min

Nearby

Tornado Warnings in Mississippi, 2005Every tornado warning in 2005Tornadoes in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.